# SDR USAA2009101992801

- Difficulty date: October 11, 2009
- Submitted: October 20, 2009
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 85,204 hours, 32,090 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 141N518619
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C4 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON SUPPORT AT BS 365 BETWEEN RBL 40 TO RBL 48.  REPLACED SUPPORT AT BS 365 BETWEEN RBL 40 TO RBL 48 IAW B757 SRM 51-40-02 & 53-00-51.
